Alert archive / Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Wakefield, VA

June 3, 2021York County, City of Newport News, Virginia

NWS Wakefield, VA issued this special weather statement at Jun 3, 2021, 2:21 PM EDT for York County, City of Newport News, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2021, 2:21 PM EDT (18:21 UTC)
Expired
Jun 3, 2021, 2:45 PM EDT
In force
24 min
Issued by
NWS Wakefield, VA

Counties City of Newport News, VA, York County, VA

The radar

The Norfolk radar (KAKQ), 52 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 6.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2021-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2021-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WWUS81 KAKQ 031821
SPSAKQ

Special Weather Statement
National Weather Service Wakefield VA
221 PM EDT Thu Jun 3 2021

VAZ089-090-523-524-031845-
Surry-Newport News-York-James City-
221 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT YORK  AND THE CITY OF NEWPORT
NEWS...

At 220 PM EDT, a strong thunderstorm was located over Fort Eustis, or
near Newport News, moving northeast at 30 mph.

Wind gusts of 40 mph are possible with this storm.

This storm will be near...
  Denbigh around 225 PM EDT.
  Patrick Henry Field, Lee Hall and Tabb around 230 PM EDT.
  Grove, Busch Gardens and Carver Gardens around 235 PM EDT.
  Seaford around 240 PM EDT.
  Virginia Institute For Marine Sciences and Gloucester Point around 
  245 PM EDT.

Other locations impacted by this storm include Lackey, Water Country
U.S.A., Oriana, Dare, Newport News Golf Course, Oyster Point, Hog
Island Game Reserve, Mogarts Beach, Hornsbyville and Harris Grove.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3730 7630 3731 7634 3724 7635 3700 7654
      3705 7667 3714 7667 3707 7669 3708 7673
      3718 7668 3737 7663 3729 7654 3731 7653
      3725 7650 3726 7642 3727 7643 3727 7639
      3733 7640
TIME...MOT...LOC 1820Z 209DEG 24KT 3712 7659 

$$

EI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this special weather statement went out at Jun 3, 1:40 PM EDT, 41 minutes earlier.

Area forecast discussion, Jun 3, 1:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
140 PM EDT Thu Jun 3 2021

.SYNOPSIS...
Low pressure and its accompanying cold front will approach from
the west today, and weaken while moving through the region
tonight into Friday. The front will wash out offshore over the
weekend, as weak high pressure settles across the local area.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 350 AM EDT Thursday...

The latest analysis indicates sfc low pressure over the OH
valley, with a warm front extending E into northern sections of
the local area. Showers and a few tstms continue across SE VA,
the ern shore, and NE NC, while just spotty light showers
prevail elsewhere. Given PWATs analyzed at around 1.80" per SPC
mesoanalysis across SE portions of the CWA, it is no surprise
that rain has been locally heavy over the past 12 hrs. Given
some local amounts to 3.00" last evening and in collaboration
with neighboring offices and WPC, have issued a Flash Flood
watch for portions of SE VA and NE NC for this aftn through
early Fri morning. The latest 00Z/03 models suggest another
round of widespread showers/tstms will focus later today over
the SE portions of the area with HREF showing some minimal probs
for 3"/3hr across the watch area.

In addition to the heavy rain, SPC continues with a slight risk
for much of central VA where the deep layered shear/H7-H5 winds
will be from the SW at 35-45kt. ML CAPE values are expected to
range from 1000-1500 J/Kg, so some localized strong to severe
tstms will be possible. The primary threat will be from damaging
straight line winds. A marginal risk across srn VA/the ern
shore, and NE NC where shear is a little lower and heavy rain
more likely. The limiting factor will be fairly widespread
clouds/high PWs (1.75"-2.00") in these areas, and will likely
favor heavy rain instead of widespread severe if there are no
breaks in the clouds. Mostly cloudy with highs today in the
upper 70s to lower 80s. Continue likely PoPs this evening,
though the severe threat will diminish. Heavy rain potential
continues overnight across the SE. Lows in the lower-mid 60s NW
to the upper 60s SE.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 405 AM EDT Thursday...

Broad trough aloft will swing through the region Fri into Fri
night, gradually pushing the bulk of the significant moisture S
and E of the FA. Will hang onto highest PoPs (50-70%) across ESE
VA-NE NC Fri morning, with drying expected by late morning. With
the upper trough and an associated shortwave progged to push
through the area Fri aftn/evening, expect tstms to redevelop
(even across the NW). Lapse rates steepen/become more favorable
by aftn so there will be some potential for a few strong/severe
tstms with wind and possibly large hail. SPC has a marginal risk
for now. Variable clouds/partly sunny Fri with highs mainly in
the lower-mid 80s. Drying out and becoming mostly clear to
partly cloudy Fri night into early Sat morning with lows in the
60s.

High pressure builds over the area for Sat. Partly to mostly
sunny and warm with highs ranging through the mid to upper
80s. Will hang on to a 20% PoP over interior NE NC Sat aftn
given slightly higher dew pts and some weak instability. Clear
to partly cloudy Sat night with lows in the 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 405 AM EDT Thursday...

The latest 00Z/03 models continue to forecast a summerlike
pattern with minimal chances for any precipitation Sunday as
weak high pressure settles in from the W. Then just diurnal
PoPs for aftn/evening convection, Mon-Wed (highest Tue and Wed),
as a broad upper level ridge develops across the eastern 1/2 of
the CONUS for Sun through the middle of next week. It will be
somewhat humid with dew pts in the 60s to near 70F (highest SE).
Highs will range from the upper 80s to lower 90s through the
period with some locally cooler conditions at the immediate
coast only. Lows will range from the mid 60s to around 70F.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...

A widespread coverage of showers/tstms is expected this
afternoon and evening across the area. Greatest coverage will be
for ORF/PHF/ECG. CIGs during the 18-00Z period will mostly be
VFR (> 3000 ft) or at least high level MVFR (2000-2500 ft) but
VSBY flight restrictions are likely in heavy downpours. Showers/tstms
will continue overnight/early Fri morning over mainly SE VA/NE
NC. IFR CIGS will become prevalent for all terminals 08Z-14Z
Fri. Mainly dry over the area except in the far SE after
12Z Fri morning, but with redevelopment of scattered
showers/tstms expected Fri aftn.

OUTLOOK...Generally dry/VFR for the weekend other than spotty
aftn tstms into NE NC.

&&

.MARINE...
As of 300 AM EDT Thursday...

Early this morning, winds are generally out of the south at around
10 to 15 knots as a warm front lifts across the waters. Seas range
from 2 to 3 feet while waves in the bay are around 1 to 2 feet. S to
SW flow will increase through this afternoon to around 15 knots (15
to 20 knots coastal waters). There is a brief window of potential
Small Craft Advisory conditions later this evening for the northern
Bay where wind gusts may approach 20 knots. There is also the
possibility for SCA conditions across the far northern coastal waters
later tonight into Friday as seas increase to around 4 to 5 feet
(especially out 20 nm). S to SW flow continues on Friday and through
the weekend around 10 to 15 knots. Sub-SCA conditions are
anticipated into early next week.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Flash Flood Watch through Friday morning for NCZ012>017-
     030>032.
VA...Flash Flood Watch through Friday morning for VAZ087>089-092-
     093-095>098-523>525.
MARINE...None.

&&

SYNOPSIS...LKB/TMG
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...LKB/TMG
AVIATION...JDM/LKB
MARINE...AJB
Hazardous weather outlook, Jun 3, 5:48 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
548 AM EDT Thu Jun 3 2021

NCZ012>017-030>032-VAZ087>089-092-093-095>098-523>525-041000-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Greensville-Sussex-Surry-Southampton-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-
York-Newport News-Hampton/Poquoson-
548 AM EDT Thu Jun 3 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

In addition to the heavy rain, an isolated strong to severe thunderstorm
capable of producing strong to damaging wind gusts will be possible
this afternoon and early this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ022>025-VAZ065-066-079-084-086-090-099-100-041000-
Wicomico-Somerset-Inland Worcester-Maryland Beaches-Mecklenburg-
Lunenburg-Brunswick-Gloucester-Mathews-James City-Accomack-
Northampton-
548 AM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Today and tonight.

Showers and thunderstorms will bring locally heavy rain and the potential
for localized flooding this afternoon through tonight. Isolated
strong to severe thunderstorm capable of producing strong to damaging
wind gusts will be possible this afternoon and early this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021-VAZ048-060>062-064-067>069-075>078-080>083-085-509>522-041000-
Dorchester-Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-
Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Northumberland-
Lancaster-Dinwiddie-Prince George-Charles City-New Kent-Middlesex-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
548 AM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia and south central Virginia.

.DAY ONE...Today and tonight.

There is a slight risk of severe thunderstorms this afternoon and
evening with damaging wind gusts being the main threat. The storms
will also bring locally heavy rain and the potential for localized
flooding this afternoon through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ102-041000-
Eastern Currituck-
548 AM EDT Thu Jun 3 2021

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...Today and tonight.

Showers and thunderstorms will bring locally heavy rain and the potential
for localized flooding this afternoon through tonight. Isolated
strong to severe thunderstorm capable of producing strong to damaging
wind gusts will be possible this afternoon and early this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A few strong to severe thunderstorms containing damaging wind gusts
and hail will be possible Friday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LKB

In the hours before

Special weather statement, Jun 3, 1:01 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wakefield VA
101 PM EDT Thu Jun 3 2021

VAZ087-088-092-031745-
Sussex-Southampton-Greensville-
101 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT GREENSVILLE...SOUTHWESTERN
SOUTHAMPTON AND SOUTHWESTERN SUSSEX COUNTIES AND THE CITY OF
EMPORIA...

At 100 PM EDT, a strong thunderstorm was located near Barley, or 7
miles west of Dahlia, moving northeast at 25 mph.

Wind gusts of 40 mph are possible with this storm. In addition,
Doppler radar has indicated weak rotation with this storm. While a
tornado is not immediately likely, remain alert for any possible
warnings.

This storm will be near...
  Dahlia around 110 PM EDT.
  Radium around 115 PM EDT.
  Emporia and Claresville around 125 PM EDT.
  Green Plain around 130 PM EDT.
  Jarratt around 140 PM EDT.

Other locations impacted by this storm include Brink, Adams Grove,
Gray, Grizzard, Bufford Crossroads, Lanes Corner, Pleasant Shade,
Fields Crossroads, Slates Corner and Emporia Reservoir.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3657 7775 3671 7765 3675 7766 3696 7740
      3671 7717 3654 7759 3654 7773
TIME...MOT...LOC 1700Z 234DEG 23KT 3660 7766

Poche
Special weather statement, Jun 3, 1:48 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wakefield VA
148 PM EDT Thu Jun 3 2021

VAZ088-092-031830-
Sussex-Southampton-
148 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOUTHAMPTON AND
SOUTHEASTERN SUSSEX COUNTIES...

At 147 PM EDT, a strong thunderstorm was located near Green Plain, or
8 miles east of Emporia, moving northeast at 25 mph.

Wind gusts of 50 mph are possible with this storm. In addition,
Doppler radar has indicated weak rotation with this storm. While a
tornado is not immediately likely, remain alert for any possible
warnings. Rainfall amounts of up to 1 inch are possible with this
storm.

This storm will remain over mainly rural areas of southeastern Sussex
and central Southampton Counties, including the following
locations... Vicksville, Adams Grove, Gray, Grizzard, Yale,
Lumberton, Worrell, Littleton, Hilda and Mason.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

LAT...LON 3669 7746 3671 7743 3671 7746 3673 7749
      3674 7749 3696 7712 3676 7698 3665 7742
      3665 7743
TIME...MOT...LOC 1747Z 243DEG 21KT 3670 7739

Poche
Special weather statement, Jun 3, 1:49 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wakefield VA
149 PM EDT Thu Jun 3 2021

NCZ012-VAZ087-031830-
Northampton-Greensville-
149 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NORTHAMPTON...AND
SOUTHERN GREENSVILLE COUNTIES AND THE CITY OF EMPORIA...

At 149 PM EDT, a strong thunderstorm was located over Gaston, or near
Roanoke Rapids, moving northeast at 25 mph.

Wind gusts in excess of 40 mph are possible with this storm.

Rainfall amounts of up to 1 inch are possible with this storm.

This storm will be near...
  Dahlia around 205 PM EDT.
  Claresville around 220 PM EDT.

Other locations impacted by this storm include Brink, Pleasant Hill,
Gum Forks, Lanes Corner, Turners Crossroads, Bryants Corner, Slates
Corner, Emporia Airport and Roanoke Rapids Lake.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3648 7765 3648 7768 3649 7772 3655 7776
      3657 7775 3672 7749 3669 7746 3667 7750
      3667 7748 3665 7746 3665 7743 3654 7734
      3646 7763
TIME...MOT...LOC 1749Z 243DEG 21KT 3652 7764

Poche
Special weather statement, Jun 3, 2:04 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wakefield VA
204 PM EDT Thu Jun 3 2021

VAZ088-089-092-093-031845-
Isle of Wight-Surry-Sussex-Southampton-
204 PM EDT Thu Jun 3 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN ISLE OF
WIGHT...NORTHEASTERN SOUTHAMPTON...NORTHEASTERN SUSSEX AND SURRY
COUNTIES...

At 204 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles southeast of Homeville to
Smithfield. Movement was north at 20 mph.

Wind gusts in excess of 40 mph are possible with these storms.

These storms will be near...
  Waverly around 240 PM EDT.
  Scotland around 245 PM EDT.

Other locations impacted by these storms include Rushmere, Booth
Fork, Carsley, Pons, Carrollton, Chippokes State Park, Benns Church,
Bethel Church, Ellis Fork and Dory.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

Motorists should use extra caution in the vicinity of these storms.
Be prepared for rapid changes in weather and road conditions. Heavy
rain could cause ponding of water on roads, and possible minor
flooding of ditches and poor drainage areas.

LAT...LON 3684 7704 3709 7721 3721 7666 3694 7654
TIME...MOT...LOC 1804Z 171DEG 18KT 3686 7712 3699 7664

Poche
Special weather statement, Jun 3, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wakefield VA
221 PM EDT Thu Jun 3 2021

VAZ089-090-523-524-031845-
Surry-Newport News-York-James City-
221 PM EDT Thu Jun 3 2021

...A STRONG THUNDERSTORM WILL AFFECT YORK  AND THE CITY OF NEWPORT
NEWS...

At 220 PM EDT, a strong thunderstorm was located over Fort Eustis, or
near Newport News, moving northeast at 30 mph.

Wind gusts of 40 mph are possible with this storm.

This storm will be near...
  Denbigh around 225 PM EDT.
  Patrick Henry Field, Lee Hall and Tabb around 230 PM EDT.
  Grove, Busch Gardens and Carver Gardens around 235 PM EDT.
  Seaford around 240 PM EDT.
  Virginia Institute For Marine Sciences and Gloucester Point around
  245 PM EDT.

Other locations impacted by this storm include Lackey, Water Country
U.S.A., Oriana, Dare, Newport News Golf Course, Oyster Point, Hog
Island Game Reserve, Mogarts Beach, Hornsbyville and Harris Grove.

If you see lightning or hear thunder, you are at risk! Take shelter
indoors immediately. If you cannot find shelter in a building a
vehicle provides safety from lightning.

Strong wind gusts are possible with this storm. These wind gusts are
capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.

LAT...LON 3730 7630 3731 7634 3724 7635 3700 7654
      3705 7667 3714 7667 3707 7669 3708 7673
      3718 7668 3737 7663 3729 7654 3731 7653
      3725 7650 3726 7642 3727 7643 3727 7639
      3733 7640
TIME...MOT...LOC 1820Z 209DEG 24KT 3712 7659

EI

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:52 AM EDTSpecial Weather StatementAKQCity of Chesapeake38 min
Jun 3, 2:55 AM EDTSpecial Weather StatementAKQCity of Portsmouth50 min
Jun 3, 3:50 AM EDTFlash Flood WatchAKQGloucester, Greensville, James City, Southampton, Surry, Sussex and 9 more30 hr
Jun 3, 1:01 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia44 min
Jun 3, 1:48 PM EDTSpecial Weather StatementAKQSussex42 min
Jun 3, 1:49 PM EDTSpecial Weather StatementAKQGreensville41 min
Jun 3, 2:04 PM EDTSpecial Weather StatementAKQSurry41 min
Jun 3, 2:07 PM EDTSevere Thunderstorm WarningAKQSouthampton, Sussex38 min
Jun 3, 2:45 PM EDTSpecial Weather StatementAKQSouthampton45 min
Jun 3, 3:04 PM EDTAreal Flood AdvisoryAKQGreensville, Isle of Wight, Southampton, Surry, City of Franklin, City of Suffolk5 hr
Jun 3, 3:10 PM EDTSpecial Weather StatementAKQGloucester, James City, Surry, City of Williamsburg35 min
Jun 3, 3:23 PM EDTAreal Flood AdvisoryAKQJames City, York, City of Williamsburg3 hr
Jun 3, 3:43 PM EDTSpecial Weather StatementAKQMecklenburg32 min
Jun 3, 3:45 PM EDTSpecial Weather StatementAKQGloucester, Lancaster, Middlesex45 min
Jun 3, 4:30 PM EDTSpecial Weather StatementAKQFluvanna45 min
Jun 3, 5:11 PM EDTSpecial Weather StatementAKQLouisa49 min
Jun 3, 5:28 PM EDTSevere Thunderstorm WarningAKQFluvanna, Louisa47 min
Jun 3, 6:15 PM EDTSpecial Weather StatementAKQLouisa45 min
Jun 3, 6:24 PM EDTSpecial Weather StatementAKQFluvanna51 min
Jun 2, 8:28 PM EDTSpecial Weather StatementAKQBertie47 min
Jun 2, 9:00 PM EDTTornado WarningAKQBertie30 min
Jun 2, 9:30 PM EDTSpecial Weather StatementAKQBertie45 min
Jun 2, 9:59 PM EDTSpecial Weather StatementAKQGates46 min
Jun 2, 10:31 PM EDTAreal Flood AdvisoryAKQBertie, Chowan, Gates, Hertford119 min
Jun 2, 10:51 PM EDTFlash Flood WarningAKQBertie, Chowan, Gates, Hertford115 min
Jun 2, 10:53 PM EDTSpecial Weather StatementAKQPasquotank37 min
Jun 3, 5:35 PM EDTAreal Flood AdvisoryAKQGates, Hertford5 hr
Jun 3, 7:02 PM EDTAreal Flood AdvisoryAKQBertie4 hr
Jun 3, 7:49 PM EDTAreal Flood AdvisoryAKQCamden, Chowan, Currituck, Pasquotank, Perquimans5 hr
Jun 3, 4:30 PM EDTSpecial Weather StatementAKQDorchester45 min
Jun 3, 4:59 PM EDTSpecial Weather StatementAKQWicomico61 min

Nearby

Special Weather Statements in Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.